Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Having severe stomach pain and bleeding after using primolut. Medication for pain?

My daughter has severe stomach pain and bleeding after taking the premolute n table for 21 days. The pain is persistent with a gap in between for three days now. Not able to do anything due to the pain. Earlier she had excess bleeding from her second periods onwards and hence the table was taken for two courses from third period onwards. Currently she is on the fifth periods cycle. Trapic mf was given twice but the pain is recurring after a gap of three to four hours. Please advise.
Asked On : Thu, 13 Sep 2012
Answers:  0 Views:  42 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor